# SDR UIEA2023051500460

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 97,057 hours, 15,517 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 322684007
- Part serial: 59191
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

E/E COOLING EXHAUST FAN FAIL & NO FLT DECK COOLING AND ZONE TEMP STATUS MESSAGE( REMOVED AND REPLACED EE COOLING FAN IAW AMM21-58-01 AND FWD TRIM AIR SHUTOFF VALVE. )
